# SDR SWIA201125631

- Difficulty date: February 10, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 26,387 hours, 36,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RED FORWARD FLOOR EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  (FLT 6630)  REPAIRED WIRES AND REPLACED 1 LIGHT BULB ON E-EXIT FLOOR LIGHTING.
